Selberg type zeta function for the Hilbert modular group of a real quadratic field

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

In this article we announce fundamental results of Selberg type zeta functions for the Hilbert modular group of a real quadratic field; the meromorphic extension over C, its functional equation and some arithmetic applications.

Original languageEnglish
Pages (from-to)145-148
Number of pages4
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume88
Issue number9
DOIs
Publication statusPublished - 2012

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Selberg type zeta function for the Hilbert modular group of a real quadratic field'. Together they form a unique fingerprint.

Cite this